Alert archive / Pennsylvania / River Flood Warnings in 2019
River Flood Warning 13, NWS State College, PA
NWS State College, PA issued this river flood warning at Oct 31, 2019, 11:34 PM EDT for Dauphin County, Lebanon County, Pennsylvania. It took effect at Nov 1, 2019, 2:00 AM EDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2019, 11:34 PM EDT (03:34 UTC)
- In effect from
- Nov 1, 2019, 2:00 AM EDT
- Expired
- Nov 2, 2019, 10:29 AM EDT
- In force
- 32 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dauphin County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 132 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek near Hershey (HERP1). The gauge peaked at 8.52 ft at Nov 2, 2019, 12:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
565
WGUS41 KCTP 010334
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
1134 PM EDT Thu Oct 31 2019
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued early Friday morning.
&&
PAC043-075-011534-
/O.NEW.KCTP.FL.W.0013.191101T0600Z-191102T1434Z/
/HERP1.1.ER.191101T0600Z.191101T1800Z.191102T0834Z.NO/
1134 PM EDT Thu Oct 31 2019
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Swatara Creek Near Hershey
* until Saturday morning...Or until the warning is cancelled.
* At 11 PM Thursday the stage was...6.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
tonight and crest near 7.6 feet by tomorrow evening. The river
will fall below flood stage by Saturday morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$6 follow-up statements
844
WGUS81 KCTP 010740
FLSCTP
Flood Statement
National Weather Service State College PA
340 AM EDT Fri Nov 1 2019
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued late this morning.
&&
PAC041-133-011334-
/O.EXT.KCTP.FL.W.0014.000000T0000Z-191101T1334Z/
/CPHP1.1.ER.191101T0655Z.191101T0717Z.191101T0734Z.UU/
340 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 3 AM Friday the stage was 7.0 feet and nearly steady.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* The river will continue to remain around the 7 foot flood stage
early this morning, before falling to below flood stage later this
morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
PAC075-107-011939-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-191102T0621Z/
/HTVP1.1.ER.191101T0305Z.191101T1200Z.191102T0021Z.NO/
340 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 3 AM Friday the stage was 11.3 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.7 feet this morning. The river will
fall below flood stage this evening.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-011939-
/O.EXT.KCTP.FL.W.0013.000000T0000Z-191102T0700Z/
/HERP1.1.ER.191101T0408Z.191101T1200Z.191102T0100Z.NO/
340 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 3 AM Friday the stage was 7.6 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 8.0 feet this morning. The river will
fall below flood stage tonight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
Martin309
WGUS81 KCTP 010952
FLSCTP
Flood Statement
National Weather Service State College PA
552 AM EDT Fri Nov 1 2019
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued late this morning.
&&
PAC041-133-012152-
/O.EXT.KCTP.FL.W.0014.000000T0000Z-191102T0100Z/
/CPHP1.1.ER.191101T0655Z.191101T1200Z.191101T1900Z.UU/
552 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 6 AM Friday the stage was 7.3 feet and nearly steady.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.6 feet this morning. The river will
fall below flood stage late this afternoon.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
PAC075-107-012152-
/O.CON.KCTP.FL.W.0011.000000T0000Z-191102T0621Z/
/HTVP1.1.ER.191101T0305Z.191101T1200Z.191102T0021Z.NO/
552 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 6 AM Friday the stage was 11.7 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.8 feet this morning. The river will
fall below flood stage this evening.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-012152-
/O.CON.KCTP.FL.W.0013.000000T0000Z-191102T0700Z/
/HERP1.1.ER.191101T0408Z.191101T1200Z.191102T0100Z.NO/
552 AM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 5 AM Friday the stage was 7.7 feet and nearly steady.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.9 feet this morning. The river will
fall below flood stage tonight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
Martin187
WGUS81 KCTP 011924
FLSCTP
Flood Statement
National Weather Service State College PA
324 PM EDT Fri Nov 1 2019
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later tonight.
&&
PAC075-107-020724-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-191102T2000Z/
/HTVP1.2.ER.191101T0305Z.191101T1846Z.191102T1400Z.NO/
324 PM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 3 PM Friday the stage was 12.2 feet and steady.
* Flood stage is 9.0 feet.
* Moderate flooding is occurring.
* The river will fall to below flood stage by late
morning tomorrow.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-020724-
/O.EXT.KCTP.FL.W.0013.000000T0000Z-191102T1000Z/
/HERP1.1.ER.191101T0408Z.191101T1830Z.191102T0400Z.NO/
324 PM EDT Fri Nov 1 2019
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 3 PM Friday the stage was 8.2 feet and cresting.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will fall below flood stage after midnight tonight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC041-133-011954-
/O.CAN.KCTP.FL.W.0014.000000T0000Z-191102T0100Z/
/CPHP1.N.ER.191101T0655Z.000000T0000Z.000000T0000Z.UU/
324 PM EDT Fri Nov 1 2019
The Flood Warning is cancelled for
The Yellow Breeches Creek Near Camp Hill.
* At 3 PM Friday the stage was 4.0 feet and falling.
* Flood stage is 7.0 feet.
* The river crested below flood stage at 6.5 feet...And will continue
falling to 2.5 feet by Sunday morning.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$492
WGUS81 KCTP 020714
FLSCTP
Flood Statement
National Weather Service State College PA
314 AM EDT Sat Nov 2 2019
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by late morning.
&&
PAC075-107-021333-
/O.EXT.KCTP.FL.W.0011.000000T0000Z-191102T1333Z/
/HTVP1.2.ER.191101T0305Z.191101T1846Z.191102T0733Z.NO/
314 AM EDT Sat Nov 2 2019
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 3 AM Saturday the stage was 9.1 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage by late this
morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-021855-
/O.EXT.KCTP.FL.W.0013.000000T0000Z-191102T1855Z/
/HERP1.1.ER.191101T0408Z.191102T0400Z.191102T1255Z.NO/
314 AM EDT Sat Nov 2 2019
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 3 AM Saturday the stage was 8.4 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by late this
morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
Martin327
WGUS81 KCTP 020813
FLSCTP
Flood Statement
National Weather Service State College PA
413 AM EDT Sat Nov 2 2019
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by late morning.
&&
PAC075-107-020843-
/O.CAN.KCTP.FL.W.0011.000000T0000Z-191102T1333Z/
/HTVP1.2.ER.191101T0305Z.191101T1846Z.191102T0709Z.NO/
413 AM EDT Sat Nov 2 2019
The Flood Warning is cancelled for
The Swatara Creek At Harper Tavern.
* At 4 AM Saturday the stage was 8.3 feet and falling.
* The river fell below flood stage at 3 AM Saturday.
* Flood stage is 9.0 feet.
* The river will continue falling to 3.5 feet by Monday morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-021855-
/O.CON.KCTP.FL.W.0013.000000T0000Z-191102T1855Z/
/HERP1.1.ER.191101T0408Z.191102T0400Z.191102T1255Z.NO/
413 AM EDT Sat Nov 2 2019
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 4 AM Saturday the stage was 8.4 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by this
morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
Martin923
WGUS81 KCTP 021429
FLSCTP
Flood Statement
National Weather Service State College PA
1029 AM EDT Sat Nov 2 2019
...The Flood Warning is cancelled for the following creeks in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
&&
PAC043-075-021459-
/O.CAN.KCTP.FL.W.0013.000000T0000Z-191102T1855Z/
/HERP1.1.ER.191101T0408Z.191102T0400Z.191102T1352Z.NO/
1029 AM EDT Sat Nov 2 2019
The Flood Warning is cancelled for
The Swatara Creek Near Hershey.
* At 10 AM Saturday the stage was 6.8 feet and falling.
* The creek fell below flood stage at 10 AM Saturday.
* Flood stage is 7.0 feet.
* The river will continue falling to 2.9 feet by Monday morning.
* At 7.0 feet...The right, or north bank begins to overflow. Several
roadways upstream of the gage are affected by high water.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
ColbertWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Oct 31, 9:05 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Oct 31, 9:05 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service State College PA 905 PM EDT Thu Oct 31 2019 .SYNOPSIS... A potent cold front will cross the area this evening, bringing locally heavy showers and thunderstorms, along with strong wind gusts. Much colder weather will follow for the weekend, along with generally dry conditions. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 9 pm update... Although the squall line's progress has slowed across eastern PA the last couple of hours, it does still have some eastward push, and we expect it to finally clear the Lower and Middle Susquehanna Valleys by 10-11 pm. Unfortunately, rainfall rates have been quite excessive (1.5-2.5"/hour) in this area, and given numerous flooding reports in portions of Adams, York, Dauphin, and Lebanon counties, flash flood warnings are now in effect. We'll also watch Lancaster county closely late this evening. As mentioned earlier, we do expect the rains to finally taper down prior to midnight. Given lingering low-level shear and some instability, locally gusty winds are still a consideration prior to midnight as well. Later tonight, post-frontal passage, gusty winds and colder temperatures will be the main story. Scattered rain and snow showers are still expected in the northern mountains and Allegheny ridges, lasting into Friday morning. Previous discussion... 6 pm update... Things progressing about on schedule early this evening, as squall line with embedded meso-vortices continues to push through central PA. Best threat of damaging winds and isolated tornadoes will be south of I-80 and east of I-99 through 10 pm. Farther north, strong winds will be more isolated, with heavy downpours the more prominent threat. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... Strong, gusty winds on the backside of the departing storm will continue into Friday morning. The gusty winds will decrease through Friday afternoon as the tight pressure gradient quickly unwinds with an area of high pressure spreading across the northern Appalachians. The weather pattern will turn noticeably colder through the weekend with temperatures running a solid 5-10 degrees below average for early November. A reinforcing shot of colder air accompanying an upper level trough will bring a brief period of lake effect snow showers to the far northwest zones Saturday night into Sunday. Not expecting more than a slushy coating to an inch accumulation in the favored snowbelts. An increasingly unfavorable trajectory will spell an end to the lake effect activity by Sunday night. && .LONG TERM /MONDAY THROUGH THURSDAY/... Broad cyclonic flow aloft associated with a mean upper trough over southeast Canada will result in a chilly stretch of weather through next week with reinforcing bouts of cold air maintaining below normal temperatures. Areas downwind of the Great Lakes appear most favorable for precipitation which may be rain or snow (mix) depending on time of day vs. night. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... 00z update... Restrictions (briefly as low as IFR/fuel alternate) will persist through 03-05z ahead of the cold front in showers and embedded thunderstorms. KMDT/KLNS have the best chance at significant convective wind gusts. Once the front goes by, post-frontal restrictions in rain/snow showers are likely at KBFD and KJST, with conditions improving to VFR elsewhere. Strong W gusts of 25-35 kt should persist through late Friday morning, before starting to subside. .Outlook... Sat...Mostly VFR. Sun...Possible restrictions at KBFD and KJST in lower clouds, as well as rain and snow showers. Mon and Tue...Mainly VFR. && .HYDROLOGY... A band of heavy rain will accompany a strong cold front across central PA this evening. A swath of 1-2 inches are forecast with locally higher amounts. Flood risk is mainly confined to urban and poor drainage areas especially where leaves block drains. Sharp rises are also possible on small streams which are most vulnerable to minor flooding issues. && .CTP WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 AM EDT Friday for PAZ004>006-010>012- 017-018-024-025-033-034-037. && SYNOPSIS...Jurewicz NEAR TERM...Jurewicz SHORT TERM...Steinbugl LONG TERM...Gartner/Steinbugl AVIATION...Jurewicz HYDROLOGY...
Hazardous weather outlook, Oct 31, 11:10 PM EDT, 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1110 PM EDT Thu Oct 31 2019 PAZ035-036-056>059-063>066-020315- Fulton-Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 1110 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046- 049>053-020315- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- 1110 PM EDT Thu Oct 31 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 31, 9:09 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
909 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG COGAN STATION 41.31N 77.03W
10/31/2019 LYCOMING PA 911 CALL CENTER
TREES/WIRES DOWN
&&
EVENT NUMBER CTP1901739
KFSpecial weather statement, Oct 31, 9:21 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service State College PA
921 PM EDT Thu Oct 31 2019
PAZ059-065-066-010230-
York PA-Lancaster PA-Lebanon PA-
921 PM EDT Thu Oct 31 2019
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LANCASTER...YORK...AND
LEBANON COUNTIES UNTIL 1030 PM EDT...
At 918 PM EDT, Doppler radar indicated strong thunderstorms with
locally very heavy rain along a line extending from near Womelsdorf
to near Lancaster to 6 miles west of Delta. Movement was east at 30
mph.
Wind gusts 40 to 50 mph are possible.
Locations impacted include...
Lancaster, Ephrata, Lititz, Millersville, Willow Street, New Holland,
Akron, Leola, Paradise, Denver, Reamstown, Rothsville, Strasburg,
Quarryville, Newmanstown, Gap, Adamstown, Brickerville, Terre Hill
and Delta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Minor flooding may develop as a result of heavy rainfall totaling 1
to 1.5 inches within a 60 to 90 minute period. Do not drive into
water covering the roadway.
&&
LAT...LON 4001 7636 4037 7623 4036 7620 4014 7587
4010 7594 4004 7594 3996 7599 3987 7599
3985 7602 3981 7603 3973 7610 3974 7611
3972 7614 3972 7653
TIME...MOT...LOC 0118Z 262DEG 25KT 4040 7618 4003 7627 3973 7644
LambertLocal storm report, Oct 31, 10:16 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD AUSTIN 41.64N 78.09W
10/31/2019 POTTER PA EMERGENCY MNGR
AREAS OF FLOODING WITH A FEW ROADS WASHED OUT BETWEEN
SWEDEN VALLEY AND AUSTIN IN POTTER CO.
&&
EVENT NUMBER CTP1901740
COLBERTLocal storm report, Oct 31, 10:17 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD AUSTIN 41.64N 78.09W
10/31/2019 POTTER PA EMERGENCY MNGR
AREAS OF FLOODING WITH A FEW ROADS WASHED OUT BETWEEN
SWEDEN VALLEY AND AUSTIN IN POTTER CO. PERSONAL WEATHER
STATION MEASURED 3.39 INCH RAIN.
&&
CORRECTED FATALITIES...INJURIES...REMARKS
EVENT NUMBER CTP1901740
COLBERTLocal storm report, Oct 31, 10:31 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLOOD SONESTOWN 41.35N 76.55W
10/31/2019 SULLIVAN PA TRAINED SPOTTER
MUNCY CREEK AT SONESTOWN ABOVE ITS BANKS. FLOODING IN
DAVIDSON TWP.
&&
EVENT NUMBER CTP1901741
COLBERTLocal storm report, Oct 31, 10:55 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1055 PM EDT THU OCT 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD NEWCHESTER 39.90N 77.09W
10/31/2019 ADAMS PA PEMA
WATER RESCUES AT BREW HILL RD IN READING TWP, OLD
HARRISBURG RD IN STRABANE TWP, AND PRESIDENTIAL CIRCLE
IN STRABANE TWP.
&&
EVENT NUMBER CTP1901742
COLBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:05 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, Lebanon, Schuylkill, York | 85 min |
| Oct 31, 8:10 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 3 hr |
| Oct 31, 8:43 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 3 hr |
| Oct 31, 8:49 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 3 hr |
| Oct 31, 9:12 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Oct 31, 9:21 PM EDT | Special Weather Statement | CTP | Lancaster | 69 min |
| Oct 31, 10:07 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| Oct 31, 10:10 PM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 30 hr |
| Oct 31, 10:12 PM EDT | Areal Flood Warning | CTP | Lycoming, Sullivan | 3 hr |
| Oct 31, 10:25 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 50 min |
| Oct 31, 10:26 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Oct 31, 11:32 PM EDT | River Flood Warning | CTP | Elk | 112 min |
| Oct 31, 11:58 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Nov 1, 12:21 AM EDT | River Flood Warning | CTP | Cumberland, York | 15 hr |
| Nov 1, 4:17 AM EDT | Freeze Watch | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 9 more | 10 hr |
| Nov 1, 2:01 PM EDT | Freeze Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 9 more | 19 hr |
Nearby
River Flood Warnings in Pennsylvania, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.